# SDR ASAA2015112413969

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,308 hours, 9,645 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC ANNUNCIATOR LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED FIM 24-31, TASK 801, ELECTRIC FAULT CLEARED.
